# SDR AWXA0000104

- Difficulty date: February 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Disconnected
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK,  AFTER TAKEOFF, COULD NOT GET GEAR HANDLE TO THE UP POSITION.  FOUND SPOILER/GROUND SAFETY CABLE DISCONNECTED.  RE-CONNECTED, ADJUSTED AND SAFETIED PER AWA TASK CARD R4R27001.  ALL FUNCTIONS TEST NORMAL.
